MAUDE Adverse Event Report: MEDLINE RENEWAL HARMONIC ACE+7 SHEARS W/ ADV. HEMOSTASIS; HARMONIC ACE+7 SHEARS 5MM X 36CM

MEDLINE RENEWAL HARMONIC ACE+7 SHEARS W/ ADV. HEMOSTASIS; HARMONIC ACE+7 SHEARS 5MM X 36CM
Catalog Number HARH36R
Medical Device Problem Codes Material Fragmentation (1261); Peeled/Delaminated (1454); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, per staff in the room, a piece of plastic broke was retrieved.While inactive the blade started to peel.The instrument was entirely too hot entire shaft was too hot to even touch.
 
Additional Manufacturer Narrative
It was reported that, per staff in the room, a piece of plastic broke was retrieved.While inactive the blade started to peel.The instrument was entirely too hot entire shaft was too hot to even touch.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
HARMONIC ACE+7 SHEARS W/ ADV. HEMOSTASIS
Common Device Name
HARMONIC ACE+7 SHEARS 5MM X 36CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25194832
Report Number3032391-2026-00011
Device Sequence Number10433674
Product Code NLQ
UDI-Device Identifier10193489081329
UDI-Public10193489081329
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193563
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHARH36R
Device Lot Number563224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown